# SDR C2XA09RI103

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 25,550 hours, 19,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7281000501
- Part serial: 001953
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2345, FLIGHT CREW REPORTED EMERGENCY LIGHTS STAY ON IN OFF POSITION. MX REMOVED AND REPLACED EMERGENCY LIGHT MODULE AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
